# SDR AALA202510015667

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 68,662 hours, 29,303 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT STATED GIRT BAR WAS DIFFICULT TO REMOVE WHEN DISARMING THE DOOR. FOUND L1 DOOR SLIDE FOLD COUGHT IN BETWEEN GIRT BAR AND GIRT BAR RETAINER CLIPS. REPOSITION GIRT BAR, OPERATIONAL CHECKS GOOD. PER AMM 25-66-00-710-801.
